# SDR FDEA2020031210542

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE SHEAR WEB  (DECK PLATE) IS PITTED AT APPROX   STA 1706 APPROX LBL7 ALL WORK ACCOMPLISHED ON NR N00342 IAW B757-2 SRM 53-60-51-2R REPAIR 2
